# SDR ASAA0944788

- Difficulty date: February 26, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C329621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME UPPER SURFACE CORRODED STA 727G LT.  REMOVED CORRODED AREA, FABRICATED, TREATED AND INSTALLED REPAIR ANGLE IAW B737 400 SRM 51 70 11.
